MathSciNet Relay Station
MathSciNet bibliographic data
MR2388790 11A15 (11R18)
Budden, Mark; Eisenmenger, Jeremiah; Kish, Jonathan A generalization of Scholz's reciprocity law. J. Théor. Nombres Bordeaux 19 (2007), no. 3, 583–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement